I had a TT for benign multi-nod.with symptons of toxicity, 3 yrs ago. TSH=<0.1 T4=1.26.
7 mo after the surg LT4= .100mcg. TSH=.85 T4 1.51 Fast,hard pounding palps started nightly which led to extreme heat intolerance led to 3.5 day of undiagnosed A.Fib. This had left me with PVC's maybe every 1-3 min MD cut LT4 to .50 mcg=TSH 19.08 T4.75. Slowly raised me to .88mcg plus .44mcg on Fridays. TSH 3.62 T4.97.
2011 TSH .17(L) T4 1.24. dose lowered to .88mcg qd. During that year I suffered from arthritis symptoms hands, feet. 10/13/11 TSH 1.46 T4 1.05.
Presently all arthritis symptoms gone, except synovial cyst(thumb). But now the PVC's are every 2-4 beats and resting HR is 49-51, I used to be 72BPM. I do feel the irregularity throughout the day, worse at night.
In your learned opinion is this thyroid related? Should I go to a MD? Which speciality? I saw a cardiologist early on, who said my excellent health I shouldn't worry unless I pass out, then I should call an ambulance.
Too much thyroid hormone can increase the risk of irregular heartbeats. If the TSH is still low, this needs to be considered. However the last TSH on October was normal. It would be worth retesting of TSH at this point to confirm that it is not low and possibly contributing.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.